Mathematical Research Letters
Volume 26 (2019)
Boundedness of threefolds of Fano type with Mori fibration structures
Pages: 1415 – 1435
We show boundedness of $3$-folds of $\epsilon$-Fano type with Mori fibration structures. The proof is based on the birational boundedness result in our previous work  combining with arguments in Kawamata  and Kollár–Miyaoka–Mori–Takagi .
The author was supported by Grant-in-Aid for JSPS Fellows (KAKENHI No. 25-6549).
Received 25 March 2016
Accepted 23 June 2019
Published 27 November 2019